# SDR TRBA2006074

- Difficulty date: September 29, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N431AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 431
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: DHE1148
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON GEAR DOWN SELECTION FOR LANDING, AN UNSAFE RIGHT MAIN GEAR INDICATION ON BOTH PANELS.  AFTER EMERGENCY GEAR EXTENSION SELECTED, MAIN PANEL LIGHT CHANGED TO GREEN BUT UPPER PANEL REMAINED UNSAFE.  EMERGENCY DECLARED.  A/C LANDED SAFELY IN MIAMI AIRPORT.  REMOVED AND REPLACED RIGHT MAIN GEAR SECONDARY DOWN LOCK PROXIMITY SWITCH IAW JIC 32-61-00.  (M)
